RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2001, Volume 46, Issue 4, Pages 640–657 (Mi tvp3792)  

This article is cited in 2 scientific papers (total in 2 papers)

Large-Deviation Probabilities for One-Dimensional Markov Chains. Part 3: Prestationary Distributions in the Subexponential Case

A. A. Borovkov, D. A. Korshunov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: This paper continues investigations of A. A. Borovkov and D. A. Korshunov [Theory Probab. Appl., 41 (1996), pp. 1–24 and 45 (2000), pp. 379–405]. We consider a time-homogeneous Markov chain $\{X(n)\}$ that takes values on the real line and has increments which do not possess exponential moments. The asymptotic behavior of the probability ${\mathbf P}\{X(n)\ge x\}$ is studied as $x\to\infty$ for fixed values of time $n$ and for unboundedly growing $n$ as well.

Keywords: Markov chain, asymptotic behavior of large-deviation probabilities, subexponential distribution, invariant measure, integrated distribution tail.

DOI: https://doi.org/10.4213/tvp3792

Full text: PDF file (1613 kB)

English version:
Theory of Probability and its Applications, 2002, 46:4, 603–618

Bibliographic databases:

Received: 23.07.1999

Citation: A. A. Borovkov, D. A. Korshunov, “Large-Deviation Probabilities for One-Dimensional Markov Chains. Part 3: Prestationary Distributions in the Subexponential Case”, Teor. Veroyatnost. i Primenen., 46:4 (2001), 640–657; Theory Probab. Appl., 46:4 (2002), 603–618

Citation in format AMSBIB
\Bibitem{BorKor01}
\by A.~A.~Borovkov, D.~A.~Korshunov
\paper Large-Deviation Probabilities for One-Dimensional Markov Chains. Part~3: Prestationary Distributions in the Subexponential Case
\jour Teor. Veroyatnost. i Primenen.
\yr 2001
\vol 46
\issue 4
\pages 640--657
\mathnet{http://mi.mathnet.ru/tvp3792}
\crossref{https://doi.org/10.4213/tvp3792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1971825}
\zmath{https://zbmath.org/?q=an:1036.60021}
\transl
\jour Theory Probab. Appl.
\yr 2002
\vol 46
\issue 4
\pages 603--618
\crossref{https://doi.org/10.1137/S0040585X9797924X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000179604100003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3792
  • https://doi.org/10.4213/tvp3792
  • http://mi.mathnet.ru/eng/tvp/v46/i4/p640

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Borovkov, “Asymptotics of crossing probability of a boundary by the trajectory of a Markov chain. Exponentially decaying tails”, Theory Probab. Appl., 48:2 (2004), 226–242  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. D. K. Kim, “Asimptotika supremuma sluchainogo bluzhdaniya s pereklyucheniem”, Sib. elektron. matem. izv., 11 (2014), 999–1020  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:192
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019